Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child has fever, swollen lips, twitching, painful eyes, cough. On tylenol. What can be done?

Hi, Im Lynece I have a 2year old son that has a fever of 102.6 axillary, and 101.6 rectally. He has also been complaing about his eyes hurt for about 2days now. And about 2 weeks ago he had the pink eye. Hes never had twitches. But now hes twictching and has a 2 swollen lips , and the bottom one is busted. Ive taken off all of his clothing. Now hes taking a nap without cover, the only thing he has on is a pullup. I had given him tylenol about about 6 hrs ago for his cough . What should I do?
Asked On : Thu, 10 Jan 2013
Answers:  2 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Hi Lynece,

Thank you for your query.

You have done the right thing by giving your son Tylenol and uncovering him. You can continue giving Tylenol 5 ml. 4-6 hrly. if the temperature is above 99F by side. By the way, Tylenol is for fever and not cough. If the fever does not come to normal in the next 24 hours then it is advised to consult your doctor who shall examine your son, the swollen lips, pharynx and chest and start appropriate medications.

I hope I have answered your query to your satisfaction.

Wishing your son a speedy recovery.


Answered: Thu, 10 Jan 2013
I find this answer helpful
Pediatrician Dr. E Venkata Ramana's  Response
Feb 2013
Hi Lynece,
Thank you for your query,
You child ailment is looking like Viral fever and continue Tylenol every 6 th hourly depending on the presence of fever, and do tepid sponging if there is high grade fever and try to give adequate oral fluids.
And consult your Pediatrician for examination and for specific management.
Hope i have answered your query.
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor